Men who could be cured of more advanced prostate disease may be diagnosed late, some researchers say
by RhoXS on Tue Sep 25, 2007 12:00 AM
I am currently using Carac to treat AKs on my forehead and cheeks. This is the fourth treatment regime using Fluorouracil or an Imiquimod based product over the past 15 or so years (but first time using Carac).
I do not recollect having eye irritation previously. This time my eyes are constantly dry and irritated. Nothing I cannot live with, but certainly annoying.
I am hoping someone can help with the following two questions:
-Is the eye irritation due to systemic effects of the Fluorouracil or is it due to Fluorouracil inadvertently going directly into my eyes?
-Is there any concern for eye damage?
I have a third question not related to the eye irritation:
-How long, after application, does the Fluorouracil continue to be absorbed into the skin? l typically apply Carac early in the morning after showering. Yesterday I was caught in very heavy rain and my face was essentially washed/wiped clean about four hours after applying it. At this time was the Carac still "active" or was it essentially completely absorbed? In other words, did I lose out on a days treatment by not reapplying the Carac cream afterwards?
This is an incredibly useful forum. I certainly will appreciate any response to my questions.
by jimbo61 on Wed Oct 10, 2007 12:00 AM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.